Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Abdomen became distended, severe and intense feeling of fullness, gained weight, discomfort, heart burn. Liquid lidocaine. Sufficient?

From September of to December of 2011, I lost 20 , going from 125 lbs to 105 lbs, I am currently 23 years old. My diet was a lot of fruit and low/no fat foods. Towards the end of December 2011, I noticed that whenever I ate, no matter what it was, my abdomen would become very distended and I would have a very severe and intense feeling of fullness in my upper and mid abdomen, so intense that walking and standing is too uncomfortable to do for very long. Since then, I have slowly gained weight, fluctuating between 117-122 because eating is so uncomfortable, my symptoms are still the same. The only difference is that I don't get distended anymore, but the discomfort is the same. I am able to eat, and can keep food down. I have normal bowel movements, no constipation of diarrhea. In January of 2012, I noticed my period stopped for a couple of months, then came back irregularly and very light. I went on birth control in October of 2012 because I was still at a low weight, and just this week have decided to go off it. These past few months my period has been coming monthly, but still lighter than it has alway been. I have had many tests.
     -blood test: CBC, thyroid function, celiac
     -Endoscopy(after this test they told me they found very, very mild inflammation and said if I wanted to I could      try a PPI, the day I started taking it I got VERY severe heartburn(not soothed by ANY means such as antacids,      liquid lidocaine from the ER) so in the course of about a week I tried about 3 different ones and I was getting      the heartburn with ALL of them, I know it was the PPIs that caused this because once I stopped taking them      the heartburn went away and hasn't returned)
     -Right upper quadrant ultrasound
     -Pelvic ultrasound
     -Gastric emptying study
     -Barium x-ray with small bowel followthrough
     -2 HIDA scans with CCK (1st one came back abnormal, 2nd one was normal, elected to have my gallbladder      out, but this hasn't fixed the problem, so am assuming it was never my gallbladder to begin with, also, have      had no negative side effects from gallbladder removal, no change in symptoms, they've just stayed the same)
     -SIBO breath test
     -IBD blood test panel
All of these tests have come back normal. A few ideas from various doctors I've seen are some type of functional disorder and lately they have been asking if I had tried the drug reglan. I know about reglan and I know it carries some rare but very, very serious side effects. I am not willing to just try it on a whim, since my gastric emptying study and barium x-ray were both normal. If I were to try it, I would need a lot more confidence from the doctors and tests to back up why I would try it to begin with(I also don't have most of the symptoms of a motility disorder, never had nausea or vomiting, never had constipation, no heartburn, negative SIBO test). Regarding the functional disorder, I really just don't see it. My symptoms are persistent and unchanging. I have even tried anti-depressants for about 4 months, which didn't help my symptoms at all. Symptoms do not change with my mood, and have been completely consistent for over a year now. This leads me to think that there is something going on inside my body that needs to be fixed.
Some ideas I've thought about:
     -parasites(I was eating a lot of unwashed fruit in the months I was losing weight and have read that in women      parasites can cause a chronic sense of fullness, but my primary care doctor refused me a stool test saying it      was impossible unless I have been out of the country)
     -some type of bacteria(I know I don't have SIBO, but there are other types of bacteria)
     -low stomach acid(I've read low stomach acid can produce a long lasting feeling of fullness, also I know that      very low stomach acid can produce symptoms of too much acid, maybe that's why the PPIs gave me such a      severe reaction?)
     -is it possible that I just have to let my menstrual cycle just get back to 100% normal?
Once again, my symptoms are as soon as I eat in the morning, I feel a heavy fullness in my mid abdominal area, that persists and increases throughout the day as I eat lunch and dinner. The only time I don't feel it is right when I wake up in the morning, before I eat. Basically, I have to go at least 10 hours without eating for the feeling to go away. The feeling isn't a stuffed, "I ate too much" feeling, since I can have the feeling and feel hungry at the same time.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Allergist and Immunologist 's  Response
you are haing harmone related problems and re increasing as yu are treating sympatomatically as it increses with one system to other
milk and diary proteins causes all this as they are animalproteins and these are not competible with human proteins
but confirm by getting blood serum test for specific antibodies for milk wheat potato chana rice nuts egg
may get 1-3 food
eliminate them your all symptomps will start decreasing and the medicines which are not working will work and need vfoe med will be reuced drasrucally in nect 3 months
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor